# SDR AALA202104189010

- Difficulty date: April 17, 2021
- Submitted: April 19, 2021
- Operation: Air carrier
- Aircraft: N829AW
- Make and model: Airbus A319-132
- Aircraft serial: 1563
- Aircraft time: 59,580 hours, 26,809 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Diaphragm
- Condition: Blown
- Location: L4 Door Damper
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: L4 DOOR DAMPER PERCUSSION DIAPHRAGM BLOWN. REMOVED AND REPLACED L4 DOOR DAMPER PERCUSSION DIAPHRAGM IAW AMM 52-10-00-610-001-A.
